Ecken des Wertebereiches von Vektorintegralen

Rudolf Borges

Mathematische Annalen (1967)

  • Volume: 173, page 53-58
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Borges, Rudolf. "Ecken des Wertebereiches von Vektorintegralen." Mathematische Annalen 173 (1967): 53-58. <>.

author = {Borges, Rudolf},
journal = {Mathematische Annalen},
keywords = {differentiation and integration, measure theory},
pages = {53-58},
title = {Ecken des Wertebereiches von Vektorintegralen},
url = {},
volume = {173},
year = {1967},

AU - Borges, Rudolf
TI - Ecken des Wertebereiches von Vektorintegralen
JO - Mathematische Annalen
PY - 1967
VL - 173
SP - 53
EP - 58
KW - differentiation and integration, measure theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.